This is the last phase of being on the drug Prednisone. I am in the final phase taking 10 mg for three days and then I’m done. The amount of energy I had the first few days is gone. I am no longer cooking up batches of baked ziti nor am I running around the kitchen like a commercial for robotic, easy, fast, cleaning. I am not darting around but still have the quick heartbeat and a little of the energy left; but not much.
Unfortunately, my brain and my body are on different speeds. I don’t like the feeling of my brain running on overload and my body beginning to lag behind. I am more uptight and it’s harder to relax; it’s also harder to sleep fitfully. I have nightmares every night and I don’t know if there is a connection but my sleep is definitely not deep and not peaceful. My muscle aches and pains were definitely better in the beginning with the large dose of Prednisone but it is hard to differentiate if it is because of the medicine or because I was speeding so much I just didn’t notice it!
The Prednisone, is slowly melting away from my body, like the body of the bad witch in the Wizard of Oz when water was thrown at her (I’m melting…..) I hope that in a few days my body and mind will be more in sync. Now, I just want to get the drug out of my system and go back to whatever “normal” is for me and that is something that changes day-to-day.
I’m coming down from the rush and speed of Prednisone, a very powerful and intense drug. I was glad for the fake recharging of my batteries but now I am just waiting for it to leave my body, little by little and take with it the fastened heartbeat, like an injured bird that is attacking my chest. It’s time to slow down, naturally.